# SDR USAASB01217

- Difficulty date: July 30, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE AFT RED LIGHT IN THE FLOOR MOUNTED LOW LEVEL ESCAPE PATH LIGHT SYSTEM INOPERATIVE.  MAINTENANCE FOUND A BROKEN BLACK WIRE AT LIGHT SOCKET.  SPLICED BROKEN WIRE.  OPERATIONAL CHECK GOOD.  (M)
